On a class of starlike functions

D. J. Wright

Compositio Mathematica (1969)

  • Volume: 21, Issue: 2, page 122-124
  • ISSN: 0010-437X

How to cite


Wright, D. J.. "On a class of starlike functions." Compositio Mathematica 21.2 (1969): 122-124. <http://eudml.org/doc/89001>.

author = {Wright, D. J.},
journal = {Compositio Mathematica},
keywords = {complex functions},
language = {eng},
number = {2},
pages = {122-124},
publisher = {Wolters-Noordhoff Publishing},
title = {On a class of starlike functions},
url = {http://eudml.org/doc/89001},
volume = {21},
year = {1969},

AU - Wright, D. J.
TI - On a class of starlike functions
JO - Compositio Mathematica
PY - 1969
PB - Wolters-Noordhoff Publishing
VL - 21
IS - 2
SP - 122
EP - 124
LA - eng
KW - complex functions
UR - http://eudml.org/doc/89001
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.